Archived Edition Vol. 13, No. 1, 1987

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


D. D. Anderson, David F. Anderson
Multiplicatively Closed Subsets of Fields, pp. 1-11.

D. D. Anderson, James A. Huckaba, Ira J. Papick
A Note on Stable Domains, pp. 13-17.

Ben Fitzpatrick, Jr., Norma F. Lauer
Densely Homogeneous Spaces (I), pp. 19-25.

L. Fuchs
A Generalization of Almost Maximality of Valuation Domains, pp. 27-35.

R. J. Gardner
Corson Compacts and Radon Spaces, pp. 37-46.

Dragan S. Jankovic, Paul E. Long
A Note on H-Closed Spaces, pp. 47-50.

Hisao Kato
Generalized Homogeneity of Continua and a Question of J. J. Charatonik, pp. 51-63.

Daniel Katz
Two Applications of Asymptotic and Essential Sequences, pp. 65-73.

Mumtaz Ahmad Khan
q-Analogues of Certain Operational Formulae, pp. 75-82.

Ronald J. Leach
Variational Formulas for Some Classes of Analytic Functions, pp. 83-99.

H. A. Priestley
Distributive Lattices Whose Ideal Lattices Are Catalytic, pp. 101-117.

C. R. Putnam
Singular Commuting Perturbations of Operators and Hyponormality, pp. 119-134.

James Simmons
Cyclic-Purity: A Generalization of Purity for Modules, pp. 135-150.